Lancaster EPrints

One-shot coupling for certain stochastic recursive sequences.

Roberts, G. O. and Rosenthal, J. S. (2002) One-shot coupling for certain stochastic recursive sequences. Stochastic Processes and their Applications, 99 (2). pp. 195-208.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Stochastic Processes and their Applications
Uncontrolled Keywords: Markov chain ; Coupling ; Convergence bounds ; Stochastic recursive sequence ; One-shot coupling ; Gibbs sampler ; Dirichlet process
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19289
Deposited By: ep_ss_importer
Deposited On: 25 Nov 2008 09:24
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:27
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19289

Actions (login required)

View Item